my pdoc lowered my dose of seroquel to 100 mgs. at bedtime instead of 200 mgs. i've gained about 20 pounds since taking the 200 mgs. today was the first time i woke up in the morning by myself in probably 8 months. (before my husband would have to literally sit me up in the bed) the voracious hunger has subsided also. i'm beginning to think maybe i've been over medicated for a while. anyone else feel this way and what is (or was) your circumstance? also, i feel like seroquel makes me depressed and yucky when i wake up from taking it. anyone have better luck and less hunger with other sleep aids? hugs to all
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...